Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Are there any chances of getting pregnant afteer having unprotected sex on the 9th day of taking femilon ?

Sir i had a severe bleeding problem and no problem detected in uterus. But i used to have clots and that too continous . I was pulling on with trapic mf. But on stopping the table the clts used to reappear.Now I have been medicated with Femilon for three months. Im on my first packet of femilon and on ninth day of having femilon i had unprotected sex. But im continouing with femion. Is there any chance of becoming pregnant . im 38 years of age
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Femilon is a contraceptive tablet. You can have unprotected sex without worrying about the pregnancy.Just make it sure that you do not forget taking the tablet even for a single day.Taking these tablets for 2-3 cycles will make your periods regular.
Dr. Rakhi Tayal
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor